# SDR S2YA960038

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1120 - GRR-YYZ - SELECTED THE LANDING GEAR DOWN ON FINAL APPROACH INTO YYZ.  THE GEAR EXTENDED NORMALLY BUT THE RIGHT MAIN DOWN AND LOCKED ANNUNICATOR FAILED TO ILLUMINATE, THE GEAR UNSAFE LIGHTS IN THE GEAR HANDLE ALSO WERE NOT ILLUMINATED.  THE FLIGHT CREW NOTIFIED THE AIRPORT.  THE AIRCRAFT LANDED WITHOUT INCIDENT, AFTER TOUCHDOWN THE FLIGHT CREW TURNED ONTO THE TAXIWAY, SHUT THE ENGINES DOWN, AND GEAR DOWN LOCKS WERE INSTALLED.  MAINTENANCE CHNAGED THE RIGHT MAN GEAR BULBS, OPS CHECKED GOOD.  (M)
